# SDR N6WA2024122901

- Difficulty date: December 28, 2024
- Submitted: December 29, 2024
- Operation: Air carrier
- Aircraft: N502GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10011
- Aircraft time: 48,534 hours, 38,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS INOP. RECHARGED EMEERGENCY LIGHT BATTERIES , OPS GOOD IAW CRJ AMM33-51-00.
